# SDR ASOA2014042910416

- Difficulty date: April 18, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 34,194 hours, 30,925 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE, AFT INBD.  FOUND TWO WIRES ON LAMP ASSY BROKEN.  REPAIRED WIRES IAW 0ESPM 20-16-00.  PERFORMED OPS TEST OF EMERGENCY LIGHTING IAW 0AMM 33-51-00-710-801 OPS TEST GOOD AT THIS TIME.
